# SDR SWIA202162398

- Difficulty date: August 20, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR, INTERCOSTAL: DD2, BETWEEN FS320 AND FS338, NOTED CORROSION (MARKED).     (C-CHECK RO 11/5/2021)    REMOVED AND REPLACED INTERCOSTAL: DD2, BETWEEN FS320 AND FS338 IAW CRJ 700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, DRW 601R31702 REV N. PERFORMED LEAK CHECK IN PASSENGER DOOR, INTERCOSTAL: DD2, BETWEEN FS320 AND FS338 IAW CRJ 700 AMM 21-31-00-910-801-A01. LEAK CHECK GOOD AT THIS TIME. SEE CONTINUE CARD FOR MORE DETAILS COMPLIED WITH 51-900-1002-SKY
